I took a dose of diflucan yesterday for a yeast infection brought on by a round of doxycycline. This morning I have what looks like a very angry red ringworm rash on one arm.does diflucan worsen already existing ringworm and how do I make it go away. Lamisil has helped a little with itch but it looks awful
Diflucan can cause skin rashes as a side effect. However it also has the potential to cause Steven's Johnson Syndrome which is a rare allergic reaction that is a severe skin rash as an adverse side effect. Therefore it would be important to call your doctor and have them rule out this concern. Also they would be able to check for the potential of any interactions between
any of the medications. If the rash you have starts to worsen before you can see your doctor it would be essential to seek medical help right away.
Make sure not to make any changes to any of your medications without speaking to a doctor first.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.